# SDR FDEA201204091331

- Difficulty date: April 9, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 700 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 27L BS 700.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 51-10-1.  FABRICATED NEW STRINGER SECTION AND 2 EACH STRINGER SPLICES  IAW SRM 53-10-03 FIG 1.  INSTALLED REPAIR IAW SRM 51-30-02 FIG 1 REV 103.
